MathSciNet Relay Station
MathSciNet bibliographic data
MR2191949 (2006k:57011) 57M25
Fenn, Roger; Kauffman, Louis H.; Manturov, Vassily O. Virtual knot theory—unsolved problems. Fund. Math. 188 (2005), 293–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement